# SDR SWIA200210594

- Difficulty date: January 24, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 18,231 hours, 16,123 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CREW NOTED CHUNK OF ICE FELL FROM GEAR WHEN DOORS OPENED.  PERFORMED NOSE GEAR RETRACTION TEST PER MM 32-30-00.  NO DISCREPANCIES NOTED.
